Read more

Pulmo Calcium
Tablet

Faster relief of flu symptoms, due to its antiallergic, analgesic and decongestant action.

FORMULA BY TABLET
Acetaminophen ... 500 mg
Chlorpheniramine maleate .... 2 mg
Phenylephrine hydrochloride ... 5 mg
Excipients ... c.s.

INDICATIONS
Relief of symptoms associated with allergies, flu or common cold such as: fever, body and throat pain, sneezing, congestion and runny nose.

Administration way: Oral.

DOSE
Children over 12 years and adults: 1 tablet every 6 hours. Do not exceed the recommended dose.

CONTRAINDICATIONS
Pregnancy and breastfeeding. Hepatic and / or kidney failure. Hypersensitivity to the components of the formula. Contraindicated in children under 12 years old.
Do not use if you are taking monoamine oxidase inhibitors (MAOIs).

PRECAUTIONS
Administer with caution in uncontrolled arterial hypertension, glaucoma, urinary retention due to prostatic hypertrophy or cardiac arrhythmias. Not
Consume along with other products that contain acetaminophen. Do not administer for more than 5 consecutive days. If the fever persists for more than 3 days, or the other symptoms persist for more than 5 days, consult your doctor.

WARNING
This product can cause drowsiness, take precautions when operating machinery or automobiles.

ADVERSE EFFECTS
Effects due to acetaminophen are rare and include rashes and allergies. Phenylephrine can cause increased blood pressure and tachycardia. Chlorpheniramine can cause drowsiness, dizziness, and headache.

MEDICINE.

KEEP OUT OF THE REACH OF CHILDREN, STORE AT TEMPERATURE NO
GREATER THAN 30 ° C.

 price/$37.99